# SDR CA110706008

- Difficulty date: June 28, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,937 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ALU8521
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALTERNATOR WARNING LIGHT COMING ON AND DROPPING OFF LINE INTERMITTENTLY. REPLACED ALTERNATOR.
